TU Darmstadt / ULB / TUbiblio

Contraction groups for tidy automorphisms of totally disconnected groups

Glöckner, Helge (2005):
Contraction groups for tidy automorphisms of totally disconnected groups.
47, In: Glasgow Mathematical Journal, pp. 329-333, [Article]

Item Type: Article
Erschienen: 2005
Creators: Glöckner, Helge
Title: Contraction groups for tidy automorphisms of totally disconnected groups
Language: English
Journal or Publication Title: Glasgow Mathematical Journal
Volume: 47
Divisions: 04 Department of Mathematics
Date Deposited: 20 Nov 2008 08:21
License: [undefiniert]
Export:
Suche nach Titel in: TUfind oder in Google
Send an inquiry Send an inquiry

Options (only for editors)

View Item View Item